BibTeX record: journals/tcs/LabhallaLM96

download as .bib file

@article{DBLP:journals/tcs/LabhallaLM96,
  author    = {Salah Labhalla and
               Henri Lombardi and
               Roger Marlin},
  title     = {Algorithmes de calcul de la r{\'{e}}duction de Hermite d'une
               matrice {\`{a}} coefficients polynomiaux},
  journal   = {Theor. Comput. Sci.},
  volume    = {161},
  number    = {1{\&}2},
  pages     = {69--92},
  year      = {1996},
  url       = {http://dx.doi.org/10.1016/0304-3975(95)00090-9},
  doi       = {10.1016/0304-3975(95)00090-9},
  timestamp = {Wed, 19 Nov 2003 16:10:57 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/LabhallaLM96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}